# SDR MK1Y20230503007

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

TAILCONE OUTER SKIN BTWN STA 1943.5-1952: DURING CONVERSION AT IAI IN TLV, MTX FOUND SEVERAL DAMAGES AND UNDICUMENTED REPAIRS ON OUTER TAILCONE SKIN. THE FOUNDS WERE: -BLEND OUTS; - WELDING REPAIRS; - LIGHTNING STRIKES; - FASTENER REPAIRS. SOME OF THESE FOUNDING ARE NOT WITHIN TOLERANCE IAW SRM 53-80-01-1A-1 AND  53-00-01-2R-8 RPR8. THE TAILCONE SKIN IS MADE FROM 321 CRES SHEET 0.025" IN THICK IAW SRM 53-80-01 ID1.
